# SDR ABXA030379

- Difficulty date: October 2, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- Aircraft time: 56,218 hours, 24,869 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 57501982
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR WHEEL WELL LONGERON 24 AT STA. 875 TO 900 TRIPLER SHOWED EVIDENCE OF CRACK. REPAIRED AREA IAW DC-8 SRM 51-1-20D, 53-2-2, AND REA D853-48-35MR.
